# SDR REXA97006

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320PX
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 5010488
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD MAIN TIRE FELL OFF.  PERFORMED INSPECTION AND REPLACED AXLE, TIRES AND BRAKE.  (M)
